# SDR T8VA2015FA0000319

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N713WT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752138
- Aircraft time: 9,212 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 2,499 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Bent
- Location: Zone 100
- Part time: 9,212 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT HIT A BIRD ON APPROACH DURING FAR 61/91 TRAINING. CREW ABANDONED APPROACH AND RETURNED WITH NO PROBLEMS.  FOUND BENT RIGHT PITOT TUBE AND 1 LANDING/TAXI LIGHT BROKEN.
